# SDR UIEA2019122766150

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,811 hours, 24,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE, PER QRH PACK SELECTOR TO STBY N, MESSAGE WENT OUT.  PERFORMED OPS TEST IAW AMM 21-51-00. OPS CHECKED GOOD.
